RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1874, Volume 7, Number 1  


Première section
Recherches sur la théorie des intégrales de la forme $\displaystyle\int_a^x(x-u)^{p-1}f(u) du$. Chapitres I, II
A. Letnikov
5

Supplément
Histoire de la Géométrie par M. Chasles. Tome II. Notes
113–160
Математическiй сборникъ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020